RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 203, Number 6  


On Palais universal $G$-spaces and isovariant absolute extensors
S. M. Ageev
3
Some properties of the sum of the moduli of the terms of a grouped trigonometric series
A. S. Belov
35
Isomonodromic deformations of systems of linear differential equations with irregular singularities
Yu. P. Bibilo
63
On additive shifts of multiplicative subgroups
I. V. Vyugin, I. D. Shkredov
81
Invariant subspaces in some function spaces on the light cone in $\mathbb R^3$
S. S. Platonov
101
Asymptotic estimates for the kernel of the semigroup generated by a perturbation of the biharmonic operator by a potential
S. A. Stepin
131
Математический сборник Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019